MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE DR; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION ACCOLADE DR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number L301
Medical Device Problem Codes Pacing Problem (1439); Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that programmer interrogation of this pacemaker was unsuccessful, and multiple programmer wands were attempted.Additionally, there was no magnet response, and four different magnets were attempted.There was no change in pacing even with magnet stacked, and the intrinsic rate was in the 50s beats per minute (bpm) range.It was noted that the pacemaker was implanted more than 10 years ago, and it was likely the battery had reached end of life (eol).Additional information received reported that this pacemaker was likely explanted and replaced with a non boston scientific device.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE DR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50216514
Report Number2124215-2026-43093
Device Sequence Number12286679
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)180222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2018
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number733926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale